MAUDE Adverse Event Report: THERAKOS, INC THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS, INC THERAKOS XTS PHOTOPHERESIS SYSTEM
Lot Number D722 - KIT
Health Effect - Clinical Code No Information (3190)
Date of Event 03/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This system was used for treatment.Kit lot d722 was reviewed.There were no non-conformances.This lot met all release requirements.The uvadex lot number was not provided.However, a review of all uvadex lots manufactured since january 2013 was performed.No trends or nonconformances related to the complaint were noted.Trends were reviewed and no trends were detected for complaint category fluid logic module (flm).This assessment is based on information available at the time of the investigation.No product was returned by the customer for investigation; therefore, it could not be determined if this specific product met specification.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted through the capa/continuous improvement process.(b)(4).Device not returned.
 
Event or Problem Description
Customer reported that the fluid logic module (flm) leaked during the manual return of blood after the procedure.Customer stated that the treatment went well without alarms or issue.After the treatment was completed, they decided to return the rest of blood from the kit manually to the patient.Customer stated that as they turned the flm upside down, they detected a leak of blood on the right side of the flm and they decided to stop returning the blood.Patient reported as stable.The customer has submitted a photo for investigation.

Brand Name
THERAKOS XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS
Manufacturer (Section D)
THERAKOS, INC
hampton NJ 08827
MDR Report Key5564012
Report Number2523595-2016-00088
Device Sequence Number10832558
Product Code LNR
UDI-Device Identifier10705030100016
UDI-Public10705030100016
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date06/01/2020
Device Lot NumberD722 - KIT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2016
Initial Report FDA Received Date04/08/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1